MAUDE Adverse Event Report: CAREFUSION AS LVP SS BAG 20D 2SS TEX CV; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION AS LVP SS BAG 20D 2SS TEX CV; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 10013361T
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
The customer reported that the tubing which was infusing etoposide to a patient was noted to be cracked and leaking between the fused texium and tubing.There was no patient harm.
 
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not sequestered for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: this event was inadvertently submitted under the incorrect fei.Please refer to manufacturer report number 9616066-2019-00897 with the corrected event information.
 
Event or Problem Description

Brand Name
AS LVP SS BAG 20D 2SS TEX CV
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8003372
Report Number2016493-2018-00782
Device Sequence Number10835064
Product Code FPA
UDI-Device Identifier10885403223204
UDI-Public10885403223204
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K053049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10013361T
Device Catalogue Number10013361T
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/24/2018
Supplement Report FDA Received Date11/06/2018
03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1